# SDR AT0000130

- Difficulty date: February 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DENT AT BS 424 AND AT SKIN LAP STR 14R BEYOND .125 LIMITS.  CUT OUT DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW 737 SRM 53-30-03, 51-10-01, AND 51-30-02.
